RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Odesskii, Alexander Vladimirovich

Statistics Math-Net.Ru
Total publications: 18
Scientific articles: 18
Presentations: 2

Number of views:
This page:623
Abstract pages:6225
Full texts:1888
References:770
E-mail: ,

http://www.mathnet.ru/eng/person12514
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/233500

Publications in Math-Net.Ru
2017
1. A. V. Odesskii, “Integrable structures of dispersionless systems and differential geometry”, TMF, 191:2 (2017),  254–274  mathnet  mathscinet  elib; Theoret. and Math. Phys., 191:2 (2017), 692–709  isi  scopus
2014
2. V. E. Zakharov, A. V. Odesskii, M. Cisternino, M. Onorato, “Five-wave classical scattering matrix and integrable equations”, TMF, 180:1 (2014),  10–16  mathnet  mathscinet  elib; Theoret. and Math. Phys., 180:1 (2014), 759–764  isi  scopus
2012
3. A. V. Odesskii, V. N. Rubtsov, V. V. Sokolov, “Bi-Hamiltonian ordinary differential equations with matrix variables”, TMF, 171:1 (2012),  26–32  mathnet  mathscinet  elib; Theoret. and Math. Phys., 171:1 (2012), 442–447  isi  elib  scopus
2010
4. A. V. Odesskii, V. V. Sokolov, “Integrable $(2+1)$-dimensional systems of hydrodynamic type”, TMF, 163:2 (2010),  179–221  mathnet  elib; Theoret. and Math. Phys., 163:2 (2010), 549–586  isi  scopus
2009
5. A. V. Odesskii, V. V. Sokolov, “Integrable elliptic pseudopotentials”, TMF, 161:1 (2009),  21–36  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 161:1 (2009), 1340–1352  isi
2008
6. A. V. Odesskii, V. V. Sokolov, “On (2+1)-Dimensional Hydrodynamic Type Systems Possessing a Pseudopotential with Movable Singularities”, Funktsional. Anal. i Prilozhen., 42:3 (2008),  53–62  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 42:3 (2008), 205–212  isi  elib  scopus
7. A. V. Odesskii, M. V. Pavlov, V. V. Sokolov, “Classification of integrable Vlasov-type equations”, TMF, 154:2 (2008),  249–260  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 154:2 (2008), 209–219  isi  elib  scopus
2004
8. A. V. Odesskii, “Bihamiltonian elliptic structures”, Mosc. Math. J., 4:4 (2004),  941–946  mathnet  mathscinet  zmath  isi
2003
9. A. V. Odesskii, “Set-theoretical solutions to the Yang–Baxter relation from factorization of matrix polynomials and $\theta$-functions”, Mosc. Math. J., 3:1 (2003),  97–103  mathnet  mathscinet  zmath  isi
2002
10. A. V. Odesskii, “Belavin Elliptic $R$-Matrices and Exchange Algebras”, Funktsional. Anal. i Prilozhen., 36:1 (2002),  59–74  mathnet  mathscinet  zmath; Funct. Anal. Appl., 36:1 (2002), 49–61  isi  scopus
11. A. V. Odesskii, “Elliptic algebras”, Uspekhi Mat. Nauk, 57:6(348) (2002),  87–122  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 57:6 (2002), 1127–1162  isi  scopus
12. A. V. Odesskii, V. N. Rubtsov, “Polynomial Poisson Algebras with Regular Structure of Symplectic Leaves”, TMF, 133:1 (2002),  3–23  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 133:1 (2002), 1321–1337  isi
13. A. A. Belavin, A. V. Odesskii, R. A. Usmanov, “New Relations in the Algebra of the Baxter $Q$-Operators”, TMF, 130:3 (2002),  383–413  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 130:3 (2002), 323–350  isi
1997
14. A. V. Odesskii, B. L. Feigin, “Elliptic Deformations of Current Algebras and Their Representations by Difference Operators”, Funktsional. Anal. i Prilozhen., 31:3 (1997),  57–70  mathnet  mathscinet  zmath; Funct. Anal. Appl., 31:3 (1997), 193–203  isi
1995
15. A. V. Odesskii, B. L. Feigin, “Elliptic Sklyanin Algebras. The Case of Points of Finite Order”, Funktsional. Anal. i Prilozhen., 29:2 (1995),  9–21  mathnet  mathscinet  zmath; Funct. Anal. Appl., 29:2 (1995), 81–90  isi
1993
16. A. V. Odesskii, B. L. Feigin, “Constructions of Sklyanin Elliptic Algebras and Quantum $R$-Matrices”, Funktsional. Anal. i Prilozhen., 27:1 (1993),  37–45  mathnet  mathscinet  zmath; Funct. Anal. Appl., 27:1 (1993), 31–38  isi
1989
17. A. V. Odesskii, B. L. Feigin, “Sklyanin elliptic algebras”, Funktsional. Anal. i Prilozhen., 23:3 (1989),  45–54  mathnet  mathscinet  zmath; Funct. Anal. Appl., 23:3 (1989), 207–214  isi
1986
18. A. V. Odesskii, “An analog of the Sklyanin algebra”, Funktsional. Anal. i Prilozhen., 20:2 (1986),  78–79  mathnet  mathscinet  zmath; Funct. Anal. Appl., 20:2 (1986), 152–154  isi

Presentations in Math-Net.Ru
1. Deformations of complex structures on Riemann surfaces and integrable structures of Whitham type hierarchies
A. V. Odesskii
Seminar of Laboratory 5 IITP RAS "Integrable structures in statistical and field models"
February 23, 2017 14:00
2. A simple construction of integrable Whitham type hierarchies
A. V. Odesski
International Conference dedicated to the 60-th birthday of Boris Feigin "Representation Theory and applications to Combinatorics, Geometry and Quantum Physics"
December 15, 2013 11:30   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019